# SDR HEEA085010

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,673 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PHI10090
- Part serial: NA
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST HAS WORN VELCRO AND TORN LIGHT.
